# SDR CA190828007

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450601
- Condition: Inoperative
- Location: Mlg
- Part time: 14,391 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RETRACTING LANDING GEAR AFTER TAKE OFF THE LANDING GEAR HANDLE LIGHTS REMAINED ILLUMINATED APPROX 30 SECONDS LATER LANDING GEAR INOP CAUTION LIGHT ILLUMINATED. ALT LANDING GEAR EXTENSION PERFORMED.  MAINTENANCE REPLACED THE PSEU, FUNCTION TESTS CARRIED OUT COULD NOT REPLICATE FAULT - A/C RTS (TC# 20190828007)
